# SDR AALA202207110563

- Difficulty date: July 8, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N811AB
- Make and model: Boeing 737
- Aircraft serial: 40629
- Aircraft time: 24,701 hours, 3,352 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Sticking
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY DOOR 3F DIFFICULT TO OPEN DOOR 3F-1RC. ADJUSTED DOOR AT 3F PER DMC-B787-A-25-41-00-04A-271A-A.
